# SDR GTIA9700240

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Connector
- Condition: Loose
- Location: Rt Altimeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 640 - F/O'S BARO-ALTIMETER BOUNCES PLUS/MINUS 20 FEET WHICH IN TURN CAUSED AUTO-PILOT TO CYCLE RAPIDLY IN PITCH (NOT BIG VARIATIONS, BUT CONSTANT).  FOUND BAD CONNECTION AT F/O'S ALTIMETER, SECURED AND RECONNECTED F/O'S ALTIMETER.  OPS CHECK NORMAL IAW DC-9 MM 34-16.  (M)
